Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Galois groups of some vectorial polynomials


Authors: Shreeram S. Abhyankar and Nicholas F. J. Inglis
Journal: Trans. Amer. Math. Soc. 353 (2001), 2941-2969
MSC (2000): Primary 12F10, 14H30, 20D06, 20E22
Published electronically: January 29, 2001
MathSciNet review: 1828480
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Previously nice vectorial equations were constructed having various finite classical groups as Galois groups. Here such equations are constructed for the remaining classical groups. The previous equations were genus zero equations. The present equations are strong genus zero.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 12F10, 14H30, 20D06, 20E22

Retrieve articles in all journals with MSC (2000): 12F10, 14H30, 20D06, 20E22


Additional Information

Shreeram S. Abhyankar
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907
Email: ram@cs.purdue.edu

Nicholas F. J. Inglis
Affiliation: Department of Mathematics and Statistics, Sultan Qaboos University, P.O. Box 36, Al-Khod, Postal Code 123, Sultanate of Oman
Email: ninglis@squ.edu.om

DOI: http://dx.doi.org/10.1090/S0002-9947-01-02744-1
PII: S 0002-9947(01)02744-1
Received by editor(s): March 22, 2000
Published electronically: January 29, 2001
Additional Notes: Abhyankar’s work was partly supported by NSF Grant DMS 97-32592 and NSA grant MDA 904-99-1-0019
Article copyright: © Copyright 2001 American Mathematical Society